Top Social

.

January 23, 2012

sleep schedule

saturday night i slept from 10 pm - 8:30 am (10.5 hours)
sunday morning i slept from 9:30 - 11 am (1.5 hours)
and again from 11:30 am - 1 pm (1.5 hours)
and again from 1:30 - 2:30 pm (1 hour)
and then i managed to stay away from 2:30 until my 10 pm bedtime. so from 10 pm - 6:30 am i rested my sweet, sleepy eyes (8.5 hours).

can someone diagnose what's wrong with me?
Be First to Post Comment !
Post a Comment

this gal loves your comments so feel free to leave one or seven!

Custom Post Signature

Custom Post  Signature